Alert archive / Texas / Small Craft Advisories in 2011

Small Craft Advisory 9, NWS Brownsville, TX

February 6, 2011

NWS Brownsville, TX issued this small craft advisory at Feb 6, 2011, 9:17 AM CST. It took effect at Feb 6, 2011, 9:00 PM CST. It was in force for 19 hr.

The area

The counties it named.

The facts

Issued
Feb 6, 2011, 9:17 AM CST (15:17 UTC)
In effect from
Feb 6, 2011, 9:00 PM CST
Expired
Feb 7, 2011, 3:33 PM CST
In force
19 hr
Issued by
NWS Brownsville, TX

The text

As transmitted, in the capitals the NWS used until 2016.

381 
WHUS74 KBRO 061517
MWWBRO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BROWNSVILLE TX
917 AM CST SUN FEB 6 2011

...APPROACHING COLD FRONT TO BRING UNSETTLED CONDITIONS OVERNIGHT
TONIGHT...

.AN APPROACHING COLD FRONT IS EXPECTED TO REACH THE DEEP SOUTH
TEXAS COASTAL WATERS AFTER SUNSET TONIGHT. WINDS WILL SHIFT TO THE
NORTH AND INCREASE TO AROUND 25 KNOTS...WITH SEAS JUMPING UP TO 7
TO 9 FEET. HIGHER WINDS ARE FORECAST TO CONTINUE BEHIND THE FRONT
UNTIL AROUND NOON MONDAY...BEFORE DECREASING DURING THE AFTERNOON.

GMZ130-132-135-150-155-170-175-070000-
/O.NEW.KBRO.SC.Y.0009.110207T0300Z-110207T1800Z/
LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO-
LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT
MANSFIELD TX-
LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX-
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
917 AM CST SUN FEB 6 2011

...SMALL CRAFT ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO NOON
CST MONDAY...

THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 9 PM THIS EVENING TO
NOON CST MONDAY. 



* WINDS AND SEAS: NORTHWEST WINDS BEHIND THE FRONT WILL INCREASE
  TO AROUND 25 KNOTS AFTER SUNSET TONIGHT AND CONTINUE THROUGH THE
  MORNING MONDAY. SEAS WILL INCREASE TO 7 TO 9 FEET OFFSHORE AND 6
  TO 8 FEET NEAR THE COAST.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL
CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/RGV
5 follow-up statements
656 
WHUS74 KBRO 062129
MWWBRO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BROWNSVILLE TX
329 PM CST SUN FEB 6 2011

...APPROACHING COLD FRONT TO BRING UNSETTLED CONDITIONS OVERNIGHT
TONIGHT AND THURSDAY MORNING...

.AN APPROACHING COLD FRONT WILL MOVE INTO THE MARINE AREAS OF DEEP
SOUTH TEXAS THIS EVENING. THE WINDS WILL SHIFT TO THE NORTH AND
INCREASE TO AROUND 25 KNOTS. THE SEAS WILL INCREASE TO THE 6 TO 10
FEET RANGE OVERNIGHT AND THURSDAY MORNING. THE INCREASED NORTHERLY
WINDS WILL PREVAIL ACROSS THE MARINE AREAS THROUGH NOON MONDAY.
THE WINDS AND SEAS WILL DECREASE DURING THE AFTERNOON MONDAY.



GMZ130-132-135-150-155-170-175-070600-
/O.CON.KBRO.SC.Y.0009.110207T0300Z-110207T1800Z/
LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO-
LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT
MANSFIELD TX-
LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX-
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
329 PM CST SUN FEB 6 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING
TO NOON CST MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING
TO NOON CST MONDAY. 

* WINDS AND SEAS: NORTHWEST TO NORTH WINDS WILL INCREASE TO AROUND
  25 KNOTS THIS EVENING AND OVERNIGHT TONIGHT THROUGH THE MONDAY
  MORNING. THE SEAS WILL INCREASE TO THE 6 TO 10 FEET RANGE OFFSHORE
  AND 6 TO 8 FEET NEAR THE COAST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL
CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/RGV

MARTIN
923 
WHUS74 KBRO 070539
MWWBRO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BROWNSVILLE TX
1139 PM CST SUN FEB 6 2011

...APPROACHING COLD FRONT TO BRING UNSETTLED CONDITIONS TONIGHT
THROUGH AROUND NOON...

.AN APPROACHING COLD FRONT WILL MOVE INTO THE MARINE AREAS OF
DEEP SOUTH TEXAS TONIGHT. THE WINDS WILL SHIFT TO THE NORTH
AND INCREASE TO AROUND 25 KNOTS. THE SEAS WILL INCREASE TO THE
6 TO 10 FEET RANGE INTO THE MORNING HOURS. THE INCREASED NORTHERLY
WINDS WILL PREVAIL ACROSS THE MARINE AREAS THROUGH NOON. THE
WINDS AND SEAS WILL DECREASE DURING THE AFTERNOON.

GMZ130-132-135-150-155-170-175-071400-
/O.CON.KBRO.SC.Y.0009.000000T0000Z-110207T1800Z/
LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO-
LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT
MANSFIELD TX-
LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX-
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
1139 PM CST SUN FEB 6 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST MONDAY. 

* WINDS AND SEAS: NORTHWEST TO NORTH WINDS WILL INCREASE TO AROUND
  25 KNOTS TONIGHT THROUGH THE MORNING HOURS. THE SEAS WILL
  INCREASE TO THE 6 TO 10 FEET RANGE OFFSHORE AND 6 TO 8 FEET NEAR
  THE COAST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL
CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/RGV
589 
WHUS74 KBRO 070927
MWWBRO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BROWNSVILLE TX
327 AM CST MON FEB 7 2011

...A COLD FRONT WILL CONTINUE TO BRING UNSETTLED CONDITIONS
TODAY...

.A COLD FRONT IS MOVING THROUGH THE MARINE AREAS OF DEEP SOUTH
TEXAS EARLY THIS MORNING. THE WINDS HAVE BEGUN TO SHIFT TO THE
NORTH AND INCREASE TO AROUND 25 KNOTS. THE SEAS WILL INCREASE TO
THE 6 TO 10 FEET RANGE THROUGH THE NEXT FEW HOURS. THE INCREASED
NORTHERLY WINDS WILL PREVAIL ACROSS THE MARINE AREAS THROUGH THIS
AFTERNOON. THE WINDS AND SEAS WILL DECREASE DURING THE LATE
AFTERNOON.

GMZ130-132-135-150-155-170-175-071730-
/O.EXT.KBRO.SC.Y.0009.000000T0000Z-110207T2200Z/
LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO-
LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT
MANSFIELD TX-
LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX-
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
327 AM CST MON FEB 7 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM CST THIS
AFTERNOON...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 4 PM CST THIS
AFTERNOON. 

* WINDS AND SEAS: NORTHWEST TO NORTH WINDS HAVE INCREASED TO
  AROUND 25 KNOTS THIS MORNING. THE SEAS WILL CONTINUE TO INCREASE
  TO THE 6 TO 10 FEET RANGE OFFSHORE AND 6 TO 8 FEET NEAR THE
  COAST. ADVERSE MARINE CONDITIONS WILL PERSIST THROUGH THIS
  AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL
CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/RGV
676 
WHUS74 KBRO 071547
MWWBRO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BROWNSVILLE TX
947 AM CST MON FEB 7 2011

...THE WINDS AND SEAS INCREASED ACROSS THE MARINE AREAS IN THE
WAKE OF A COLD FRONT WHICH MOVED THROUGH THE AREAS LAST NIGHT...

.THE WINDS HAVE SHIFTED TO THE NORTH AND INCREASED TO AROUND 25
KNOTS. THE SEAS HAVE INCREASED TO THE 6 TO 10 FEET RANGE OFFSHORE.
THE INCREASED NORTHERLY WINDS AND ELEVATED SEAS WILL CONTINUE
ACROSS THE MARINE AREAS THROUGH THE EARLY AFTERNOON. THE WINDS AND
SEAS WILL DECREASE DURING THE LATE AFTERNOON.


GMZ130-132-135-150-155-170-175-072200-
/O.CON.KBRO.SC.Y.0009.000000T0000Z-110207T2200Z/
LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO-
LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT
MANSFIELD TX-
LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX-
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
947 AM CST MON FEB 7 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CST THIS
AFTERNOON...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CST THIS
AFTERNOON. 

* WINDS AND SEAS: NORTHWEST TO NORTH WINDS HAVE INCREASED TO 20 TO
  25 KNOTS THIS MORNING. THE SEAS WILL CONTINUE IN THE 6 TO 10
  FEET RANGE FAR OFFSHORE AND 6 TO 8 FEET NEAR THE COAST. ADVERSE
  MARINE CONDITIONS WILL PERSIST THROUGH THIS AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL
CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/RGV
536 
WHUS74 KBRO 072133
MWWBRO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BROWNSVILLE TX
333 PM CST MON FEB 7 2011

...IMPROVING MARINE CONDITIONS...

.WINDS AND SEAS HAVE LOWERED THIS AFTERNOON AS HIGH PRESSURE
SETTLES OVER THE LOWER TEXAS COASTAL WATERS. MARINE CONDITIONS
SHOULD CONTINUE TO IMPROVE THROUGH THE EVENING. 

GMZ130-132-135-150-155-170-175-072245-
/O.CAN.KBRO.SC.Y.0009.000000T0000Z-110207T2200Z/
LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO-
LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT
MANSFIELD TX-
LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX-
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
333 PM CST MON FEB 7 2011

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS CANCELLED THE
SMALL CRAFT ADVISORY. 

SMALL CRAFT SHOULD EXERCISE CAUTION THE REMAINDER OF THE
AFTERNOON. NORTH WINDS OF 15 TO 20 KNOTS WITH SEAS 3 TO 6 FEET ARE
EXPECTED. WINDS TO LOWER TO 10 TO 15 KNOTS OVERNIGHT AND SEAS
SUBSIDE 2 TO 5 FEET AFTER MIDNIGHT.


$$


HTTP://WWW.WEATHER.GOV/RGV

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Brownsville, TX wrote its last area forecast discussion before this small craft advisory went out at Feb 6, 3:10 AM CST, 6 hours 7 minutes earlier.

Area forecast discussion, Feb 6, 3:10 AM CST, 6 hours 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BROWNSVILLE TX
310 AM CST SUN FEB 6 2011

.SHORT TERM /TODAY THROUGH 6 PM MONDAY/...TEMPERATURES THIS
MORNING WILL REMAIN ABOVE FREEZING BUT ARE LIKELY TO BE IN THE
40S. TEMPERATURES WILL WARM EVEN MORE TODAY AHEAD OF A PACIFIC
COLD FRONT MOVING THROUGH THE AREA LATER TONIGHT. TEMPERATURES
WILL BE SLIGHTLY ABOVE NORMAL FOR THIS TIME OF YEAR TODAY. WINDS
WILL BE FROM THE SOUTHEAST TODAY BECOMING NORTHWEST BY LATE
TONIGHT AS A PACIFIC COLD FRONT MOVES THROUGH THE AREA. COOLER
TEMPERATURES AND GUSTY NORTH WINDS WILL INFLUENCE THE AREA AFTER
MIDNIGHT TONIGHT THROUGH MONDAY.

.LONG TERM /6 PM MONDAY THROUGH SUNDAY/...HIGH PRESSURE BEHIND THE
COLD FRONT WILL BECOME MORE CENTERED OVER THE LOWER RIO GRANDE
VALLEY REGION MONDAY NIGHT. WHILE TEMPERATURES WILL DROP INTO THE
UPPER 30S NORTH TO THE MID AND UPPER 40S SOUTH...CONDITIONS WILL
NOT BE SIGNIFICANTLY COOLER GIVEN THE PACIFIC AIRMASS. THE WINDS
WILL BE SWITCHING TO OUT OF THE SOUTHEAST AS THE HIGH SHIFTS TO
THE EAST OF THE AREA BY TUESDAY. THIS SHOULD ALLOW FOR A SOMEWHAT
QUICK WARMUP OVER THE REGION. HIGH TEMPERATURES TUESDAY WILL
RETURN TO THE LOWER AND MIDDLE 70S ACROSS THE REGION AS A
RESULT...WITH LOWS ONLY DROPPING INTO THE 50S TUESDAY NIGHT.

ANOTHER STRONGER COLD FRONT IS EXPECTED TO APPROACH AND MOVE THROUGH
THE REGION WEDNESDAY AFTERNOON AND EVENING.  TEMPERATURES SHOULD BE
ABLE TO AT LEAST REACH THE LOWER 70S OVER MOST OF THE CWFA BEFORE
THE FRONT BEGINS TO PASS THROUGH THE REGION. RAIN CHANCES WILL
GENERALLY BE SMALL WITH THIS FRONT AND ONLY SOME PATCHY LIGHT
SHOWERS AND DRIZZLE WILL BE EXPECTED.  THIS ACTIVITY WILL GENERALLY
BE ALONG AND BEHIND THE FRONT.

CLEARING SHOULD OCCUR FROM WEST TO EAST LATE WEDNESDAY NIGHT AND
INTO THURSDAY AS HIGH PRESSURE PUSHES INTO THE REGION.  THE AIRMASS
BEHIND THIS COLD FRONT WILL BE COOLER...AS IT WILL BE MORE OF A
POLAR AIRMASS.  IT WILL ALSO BE PASSING OVER REGIONS THAT HAVE
RECEIVED SNOW FROM THE RECENT ARCTIC BLAST. AS A RESULT...THIS MAY
BRING COOLER CONDITIONS THAN ADVERTISED BY MEX GUI.  HAVE LOWERED
TEMPS BY A DEGREE OR TWO AS A RESULT...AND THIS TREND MAY NEED TO BE
CONTINUED.  AS A RESULT OF THESE COOLER CONDITIONS...AT LEAST
NORTHERN PORTIONS OF THE CWFA SHOULD BE ABLE TO SEE TEMPERATURES
DROP INTO THE LOWER 30S ON WEDNESDAY NIGHT AND ESPECIALLY ON
THURSDAY NIGHT.

THE LOW LEVEL RIDGE WILL BEGIN TO SHIFT EAST OF THE AREA TOWARD THE
SOUTHEAST STATES MOVING INTO EARLY SATURDAY.  THIS WILL ALLOW FOR A
RETURN OF SOUTHEASTERLY WINDS. THIS SHOULD BRING TEMPERATURES BACK UP
TO NEAR NORMAL FOR THE WEEKEND.

&&

.AVIATION...VFR CONDITIONS WILL PREVAIL OVER THE REGIONAL AIRPORTS
FOR THE NEXT 24 HOURS.  WINDS WILL BE LIGHT FROM THE SOUTH THIS
MORNING BECOMING MODERATE THIS AFTERNOON.  THE WINDS WILL SWITCH
FROM THE NORTHWEST LATE TONIGHT AS A PACIFIC COLD FRONT MOVES
THROUGH THE AREA.

&&

.MARINE...TODAY THROUGH 6 PM MONDAY...AT 2 AM BUOY 20 REPORTED
SOUTH WINDS AT 18 KNOTS WITH GUSTS TO 21 KNOTS AND SEAS AT 3.6 FEET
WITH A 4 SECOND PERIOD. MODERATE SOUTH TO SOUTHEAST WINDS AND LOW TO
MODERATE SEAS WILL PREVAIL ACROSS THE COASTAL WATERS TODAY.  A
PACIFIC COLD FRONT WILL MOVE THROUGH THE MARINE AREA LATER TONIGHT
CAUSING MODERATE TO STRONG NORTH WINDS AND MODERATE SEAS.  A SMALL
CRAFT ADVISORY MAY BE REQUIRED LATE TONIGHT AND MONDAY.

6 PM MONDAY THROUGH FRIDAY...WINDS AND SEAS WILL BEGIN TO IMPROVE
MONDAY NIGHT INTO TUESDAY AS HIGH PRESSURE BECOMES MORE CENTERED
OVER THE AREA. HOWEVER...THIS WILL BE SOMEWHAT SHORT LIVED.  A
STRONGER COLD FRONT WILL BEGIN TO APPROACH THE LOWER TEXAS COASTAL
WATERS BY WEDNESDAY NIGHT. SOUTHERLY WINDS WILL INCREASE AHEAD OF
THIS FRONT DURING THE DAY TUESDAY...WHICH SHOULD APPROACH SMALL
CRAFT ADVISORY CRITERIA FOR TUESDAY AFTERNOON INTO TUESDAY NIGHT.
AFTER THE WINDS SWITCH TO THE NORTH BEHIND THE COLD FRONT...WINDS
WILL AGAIN INCREASE TO ABOVE 20 TO 25 KNOTS.  WINDS MAY POSSIBLY
EVEN REACH GALE FORCE AT TIMES FOR WEDNESDAY NIGHT THROUGH THURSDAY
AFTERNOON.  SEAS WILL RESPOND TO THESE INCREASING WINDS WITH 6-10
FEET EXPECTED FOR THE LOWER TEXAS COASTAL WATERS LATE WEDNESDAY
NIGHT INTO THURSDAY.  WINDS AND SEAS SHOULD BEGIN TO DECREASE
THURSDAY NIGHT AS HIGH PRESSURE BEGINS TO BECOME MORE CENTERED OVER
THE AREA. SMALL CRAFT ADVISORY CONDITIONS SHOULD END SOMETIME AROUND
THURSDAY NIGHT TO EARLY FRIDAY MORNING AS A RESULT.  MODEST MARINE
CONDITIONS WILL PERSIST INTO THE WEEKEND WITH SOUTHEASTERLY WINDS
RETURNING.

&&

.PRELIMINARY POINT TEMPS/POPS...
BAYVIEW/PORT ISABEL  73  45  64  46 /  10  10   0   0
BROWNSVILLE          73  45  64  46 /  10  10   0   0
HARLINGEN            74  43  67  44 /  10  10   0   0
MCALLEN              76  42  70  43 /  10  10   0   0
RIO GRANDE CITY      75  43  73  44 /  10  10   0   0
SOUTH PADRE ISLAND   67  50  60  55 /  10  10   0   0

&&

.BRO WATCHES/WARNINGS/ADVISORIES...
TX...NONE.
GM...NONE.
&&

THIS PRODUCT IS ALSO AVAILABLE ON THE WEB AT:
HTTP://WWW.WEATHER.GOV/BROWNSVILLE

65/67
Hazardous weather outlook, Feb 6, 4:50 AM CST, 4 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BROWNSVILLE TX
450 AM CST SUN FEB 6 2011

GMZ130-132-135-150-155-170-175-TXZ248>257-071100-
LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO-
LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT
MANSFIELD TX-
LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX-
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-ZAPATA-JIM HOGG-BROOKS-KENEDY-STARR-HIDALGO-INLAND WILLACY-
INLAND CAMERON-COASTAL WILLACY-COASTAL CAMERON-
450 AM CST SUN FEB 6 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR DEEP SOUTH TEXAS...THE GULF
OF MEXICO AND THE LAGUNA MADRE.

.DAY ONE...TODAY AND TONIGHT.

SMALL CRAFT ADVISORIES POSSIBLE TONIGHT OVER THE OPEN WATERS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

A MODERATE TO HIGH RISK OF RIP CURRENTS IS LIKELY AT THE LOCAL
BEACHES MONDAY THROUGH THURSDAY.  SMALL CRAFT ADVISORIES LIKELY
MONDAY AND POSSIBLY THURSDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

65

Nearby

Small Craft Advisories in Texas, 2011Every small craft advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.